# SDR 08FDEA03731

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1066504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E SKIN IS CRACKED AT THE NR 3 SLAT CENTER TRACK CUT-OUT.  REMOVED 2 EA PANELS TO FOM IAW SRM 51-31-01.  REMOVED OLD REPAIR DOUBLER IAW SRM 51-35-02.  CUT PUT DAMAGED AREAS.  FABRICATED IAW SRM 57-10-00.  ALODINED & PRIMED IAW SRM 51-21-01.  INSTALLED DOUBLER, FILLER & ACCESS PANELS IAW SRM 51-33-01 & 51-31-01.
